# SDR IPXA2021100474544

- Difficulty date: September 9, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 61,178 hours, 14,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: P97100001107
- Part serial: 0039
- Condition: Corroded
- Location: Fwd Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFWD MAIN CABIN RCB WALL LOWER FWD FACE HAS CORROSION BETWEEN STA. X=22 TO X=38 BETWEEN Z=-17 TO Z=-19.REPAIRED CORRODED FWD MAIN CABIN RCB WALL LOWER FWD BETWEEN STA. X=22 TO X=38 BETWEEN Z=-17 TO Z=-19 IAW MD-11 SRM 53-20-53 REPAIR 2,REV 68 (MAJOR)
